UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/52395

タイトル: The Generalized Gluškov-Iwasawa Local Splitting Theorem
著者: Michael, A. A. George
キーワード: Gluškov-Iwasawa local splitting theorem
inverse limit of finite dimensional Lie groups
nilpotent radical of a Lie algebra
発行日: 2010年7月20日
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 17 (2010), No. 1, Page 123-133
抄録: In this paper we obtain an extension of Gluškov-Iwasawa local splitting theorem for locally compact groups as the product of a compact group and a local Lie group, to inverse limits of finite dimensional Lie groups.
URI: http://hdl.handle.net/2261/52395
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms170104.pdf127.37 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください